A giant aneurysm of a branch of axillary artery


Akcali Y. F., Kahraman C., ÖZCAN N., KONTAŞ O.

JOURNAL OF VASCULAR SURGERY, vol.47, no.4, pp.881, 2008 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1016/j.jvs.2007.04.059
  • Journal Name: JOURNAL OF VASCULAR SURGERY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.881
  • Erciyes University Affiliated: Yes